# SDR R61A2019020710149

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067176403
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LVL 2 CORROSION AT FWD CARGO DOOR NUT SUPPORT AT THE LOWER BEAM AS MARKED WITH RED
GREASE PENCIL.  REMOVED AND REPLACED FWD CARGO DOOR NUT SUPPORT AT THE LOWER BEAM AND RESTORED SURFACE PROTECTION REF:SRM 51-40-08, 51-23-06  A/C REMAINS IN CHECK.
